MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.D4.Concomitant product udi for pump is (b)(4) and for balloon is for (b)(4).
 
Event or Problem Description
It was reported that since device activation, the patient with an artificial urinary sphincter (aus) experienced recurring urinary incontinence.The issue may be related to a loose cuff, balloon not functioning properly, and improper pump inflation.Troubleshooting attempts were unsuccessful.The device remains implanted, and surgery is planned.No further patient complications have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.D4.Concomitant product udi for pump is (b)(4) and for balloon is for (b)(4).
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of urinary incontinence and mechanical issue was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.Based on the information available, the conclusion codes of unable to exclude device problem and known inherent risk of device were assigned to this investigation.Model number/catalog number: 72400098 serial number: n/a batch/lot number: 1100547434 model/catalog description: pump unique identifier (udi) # (b)(4).Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100450179 model/catalog description: balloon unique identifier (udi) # (b)(4).
 
Event or Problem Description

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23862797
Report Number2124215-2025-92235
Device Sequence Number21184477
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public(01)00878953000756(17)250809(10)1000443344
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/09/2025
Device Model Number72400164
Device Catalogue Number72400164
Device Lot Number1000443344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/03/2026
02/27/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/27/2026
03/26/2026
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN 72400024 LOT 1100450179; BALLOON: UPN 72400024 LOT 1100450179; PUMP: UPN 72400098 LOT 1100547434; PUMP: UPN 72400098 LOT 1100547434
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale